# SDR ASAA2014050907746

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,748 hours, 7,618 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO L NAV DATA IN FMC.  ACFT GROUNDED.  CYCLED ACFT POWER AND AOC CMU CIRCUIT BREAKER, NORMAL DATA RESTORED.
